# SDR AALA202107239977

- Difficulty date: June 13, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620001700
- Part serial: TB14045
- Condition: Debonded
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: D5758550101300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE FLAP TAB EXISTING REPAIR ON THE LOWER SURFACE WAS FOUND TO BE DEBONDED BETWEEN HINGES 3C AND 4 . REPAIRED FLAP TAB LOWER SURFACE PER EA 328780
